When I was on Lupron & Abiraterone (2021-12 to 2024-03), I had a couple hot flashes a week, & found them amusing.
After a medication "holiday", I went back on Orgovyx & Nubeqa in March, 2026. About ten hot flashes a day, & they are no longer amusing.
At an office visit with my oncologist on Aug. 26, he noticed that my pulse was 42 bpm (it's normally in the low 50's), & immediately ordered an EKG for the next day. During the EKG, my pulse dropped to 36 bpm. I have no side effects of this, like lightheadedness when I stand up, or anything else.
My oncologist had reviewed the EKG before I even got out of the hospital, & called me. He had ordered an echocardiogram for the next week, along with the installation (stick to skin) of a heart monitor. He also immediately (Aug. 27) suspended both the Orgovyx & Nubeqa doses.
A lab test on Sept 7 showed that my testosterone has started to rise from "undetectable". I will get another lab test later today & report its values.
I wore the heart monitor for two weeks, & then mailed it to the lab for data extraction & analysis. I've received the report & it's 26 pages, mostly graphs & tabular data. My initial reading of the report shows no significant anomalies (& NO AFIB!) other than the low pulse rate, which has slowly risen. I will see the cardiologist on Nov. 5 for a full explanation.
It seems that the hot flashes have diminished slightly, but that could be the cooler weather.
I will see my oncologist on Nov. 11, & I expect the Orgovyx will be dead in the water.
@readandlearn
Testosterone has risen from 20.0 4 weeks ago to 350.0 today, which is well into the normal range. That is a rise from undetectable to 350.0 in six weeks, which is a lot faster than when I was on Lupron, when it took 9 months from my last injection of Lupron to rise to 350.0.
Why the hot flashes continue, I do not know.